# SDR AALA202101129016

- Difficulty date: January 12, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 33,785 hours, 13,648 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 112A440216
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON RIGHT WING LEADING EDGE CHORD AT OFSS 449.  REPAIRED CHORD PER EA 310640.
